# SDR QXEA2014030400201

- Difficulty date: March 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 30,826 hours, 32,122 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60070494
- Part serial: JAN010068
- Condition: Failed
- Location: Brake Sys
- Part time: 29,158 hours, 30,216 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES DRAGGING DURING TAXI.  RETURNED TO THE GATE.  ON POST FLIGHT WALKAROUND, FOUND LT TIRES TO BE HOT.  R & R NR 3 MAIN BRAKE IAW MAINTENANCE.  NO HELP, INTEROGATED CDS FOR FAULTS, NO FAULTS FOUND.  TAXIED ACFT.  BRAKE CHANGE, NO HELP.  R & R BRAKE CONTROL VALVE REF AMM TASKS 32-42-06-000-801/ 32-42-06-400-801.  TAXIED AIRCRAFT. OPS CHECKS GOOD. NO LEAKS NOTED.  RETURNED TO SERVICE.
